# SDR FDEA201906111271

- Difficulty date: June 11, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 62,143 hours, 22,618 cycles
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

CLIMBOUT OUT OFF FL230"ENG 3 EXCEEDANCE"LVL ALERT  DISPLAYED.EGT OBSERVERED AT 964 WITH PWR EQUAL  OTHER PARAMETERS EQUAL.DURING CRUISE HAD #3 ENG  PULLED BACK 10-15% N1 TO KEEP BELOW YELLOW  ARC.NOTICED SLOW FLUCTUATIONS FROM 590 EGT TO 800  DURING LVL FLT.
